MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASORE FOCUSED FORCE PTA BALLOON

BARD PERIPHERAL VASCULAR, INC. ULTRASORE FOCUSED FORCE PTA BALLOON
Model Number US141503H30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Occlusion (1984); Vascular Dissection (3160)
Date of Event 04/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the lot number was provided and a lot history review was performed.Investigation summary: the device was not returned for evaluation.The investigation is inconclusive, as no objective evidence has been provided to confirm any alleged deficiency with the device.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(expiration date: 04/2021).
 
Event or Problem Description
It was reported through the results of a clinical study trial, a focused force pta balloon was used to treat the left femoral artery and dissection was identified.It was further reported that approximately 6-month post index procedure, occlusion was identified via duplex ultrasound.It was further reported that the medical intervention was required to treat the patients.The current status of the patients is unknown.

Brand Name
ULTRASORE FOCUSED FORCE PTA BALLOON
Common Device Name
FOCUSED FORCE PTA BALLOON
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10322302
Report Number2020394-2020-05097
Device Sequence Number2979065
Product Code PNO
UDI-Device Identifier00801741113659
UDI-Public(01)00801741113659
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS141503H30
Device Catalogue NumberUS141503H30
Device Lot NumberGFDR1940
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight60